On Totally Regular Summability Methods.

B. Kuttner

Mathematische Zeitschrift (1966)

  • Volume: 91, page 348-354
  • ISSN: 0025-5874; 1432-1823

How to cite


Kuttner, B.. "On Totally Regular Summability Methods.." Mathematische Zeitschrift 91 (1966): 348-354. <http://eudml.org/doc/170526>.

author = {Kuttner, B.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {348-354},
title = {On Totally Regular Summability Methods.},
url = {http://eudml.org/doc/170526},
volume = {91},
year = {1966},

AU - Kuttner, B.
TI - On Totally Regular Summability Methods.
JO - Mathematische Zeitschrift
PY - 1966
VL - 91
SP - 348
EP - 354
KW - series, summability
UR - http://eudml.org/doc/170526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.